# SDR QMLA2025011020002

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N970NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 14,184 hours, 21,425 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Wing De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LIGHT ILLUMINATED DURING LANDING. PROP DE-ICE FAILED IN FLIGHT. - CHECKED FLUID LEVELS AND NITRO PSI. - CLEANED HYD. PSI TRANSMITTER / SWITCH CONNECTIONS. PROP DE-ICE INSPECTED WITH NO PROBLEMS NOTED.
